MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/10H/RIGHT/187MM; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/10H/RIGHT/187MM; PLATE, FIXATION, BONE
Catalog Number 04.112.522
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: date of event is an unknown date in 2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component code: g07002 ¿ device not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent surgery on the right leg due to a major accident.Postoperatively, the patient experienced pain and ambulatory difficulty.X-rays showed a cracked plate.No intervention has been scheduled.This report is for a 3.5mm ti lcp low bend medial dstl tibia pl/10h/right/187mm.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/10H/RIGHT/187MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19998793
Report Number8030965-2024-10033
Device Sequence Number4363254
Product Code HRS
UDI-Device Identifier10886982104182
UDI-Public(01)10886982104182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale